# SDR 2005UALA00139

- Difficulty date: February 12, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 23,470 hours, 6,341 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AT BS 1540 AND STR 25L DENTED.   INSTALLED NESTED J-ANGLE REPAIR.
